Alert archive / Montana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 50, NWS Missoula, MT

July 19, 2007Lincoln County, Montana

NWS Missoula, MT issued this severe thunderstorm warning at Jul 19, 2007, 12:16 AM MDT for Lincoln County, Montana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2007, 12:16 AM MDT (06:16 UTC)
Expired
Jul 19, 2007, 12:45 AM MDT
In force
29 min
Issued by
NWS Missoula, MT
Area
Counties, with a storm outline in the text

County Lincoln County, MT

The radar

The Missoula radar (KMSX), 209 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 7:18 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 6.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1909 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KMSO 190617
SVRMSO
MTC053-190645-
/O.NEW.KMSO.SV.W.0050.070719T0616Z-070719T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
1216 AM MDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN NORTHWEST MONTANA...

* UNTIL 1245 AM MDT.

* AT 1210 AM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. 
  THIS STORM WAS LOCATED 20 MILES SOUTHEAST OF EUREKA...OR ABOUT 37
  MILES NORTHEAST OF LIBBY...AND WAS MOVING NORTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORTINE AROUND 1220 AM MDT.
  EUREKA AROUND 1230 AM MDT.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH
FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS
AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A
WELL PROTECTED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4898 11499 4898 11474 4897 11472 4882 11473
      4880 11471 4867 11471 4867 11489 4862 11491
      4862 11495 4897 11514

$$
2 follow-up statements
000 
WWUS55 KMSO 190636
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1235 AM MDT THU JUL 19 2007

MTC053-190645-
/O.CON.KMSO.SV.W.0050.000000T0000Z-070719T0645Z/
LINCOLN MT-
1235 AM MDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR NORTHEASTERN LINCOLN COUNTY...

* AT 1230 AM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  FORTINE...OR ABOUT 44 MILES NORTHEAST OF LIBBY...AND WAS MOVING
  NORTH AT 45 MPH.

* THIS SEVERE STORM WILL BE NEAR EUREAK AROUND 1240 AM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4898 11499 4898 11474 4897 11472 4882 11473
      4880 11471 4867 11471 4867 11489 4862 11491
      4862 11495 4897 11514

$$
000 
WWUS55 KMSO 190641
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1241 AM MDT THU JUL 19 2007

MTC053-190651-
/O.EXP.KMSO.SV.W.0050.000000T0000Z-070719T0645Z/
LINCOLN MT-
1241 AM MDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY
EXPIRES AT 1245 AM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4898 11499 4898 11474 4897 11472 4882 11473
      4880 11471 4867 11471 4867 11489 4862 11491
      4862 11495 4897 11514

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:13 AM MDT, 3 minutes earlier.

Area forecast discussion, Jul 19, 12:13 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
1213 AM MDT THU JUL 19 2007

.DISCUSSION...THUNDERSTORMS ARE NOW CONFINED TO THE NORTHERN
PORTION OF WESTERN MONTANA. THEREFORE HAVE ENDED THE SEVERE
THUNDERSTORM WATCH FOR MISSOULA AND MINERAL COUNTIES. THE
REMAINDER OF WATCH FOR SANDERS...LAKE...FLATHEAD AND LINCOLN
COUNTIES REMAINS IN EFFECT UNTIL 1 AM MDT.

&&

.AVIATION...THUNDERSTORMS WITH HEAVY RAIN AND STRONG THUNDERSTORM
WINDS WILL CONTINUE TO AFFECT THE NORTHERN TERMINALS AND ROUTES
THROUGH THE LATE NIGHT HOURS. ELSEWHERE...NO SIGNIFICANT WEATHER
TO IMPACT AVIATION. PLEASE SEE APPROPRIATE TAFS AND TWEBS.

&&

PREV DISCUSSION... /ISSUED 243 PM MDT WED JUL 18 2007/

.RECORD SETTING HEAT WAVE TO CONTINUE...

DISCUSSION...THOUGH THE HEAT WAVE IS EXPECTED TO CONTINUE AT
LEAST THROUGH THE WEEKEND THE MAIN STORY THIS AFTERNOON AND
EVENING WILL BE FOR SCATTERED...WET THUNDERSTORMS. THESE ARE EXPECTED
TO DEVELOP DURING THE MID TO LATE AFTERNOON AND MOVE TO THE
NORTHEAST. MODEL WIND PROFILES SUGGEST THAT A COUPLE OF STORMS
COULD PRODUCE STRONG WIND GUSTS AND SMALL HAIL. ISOLATED
THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE OVERNIGHT AS A
WEAK WAVE MOVES ACROSS NORTH CENTRAL IDAHO AND NW MT INTO THE
EARLY MORNING HOURS. ON THURSDAY...THE INFLUX OF DRIER AIR AND THE
MIXING DOWN OF UPPER LEVEL WINDS (TO CREATE BREEZY CONDITIONS IN
THE AFTERNOON) MAY LEAD TO CRITICAL FIRE WEATHER CONDITIONS.
THEREFORE...A SLIGHT INCREASE IN THE COVERAGE OF SMOKE ACROSS THE
AREA MAY BE OBSERVED AS THE WIND INTERACTS WITH THE WILDFIRES
THAT ARE SCATTERED ACROSS THE AREA.

FRIDAY THROUGH WEDNESDAY...SOUTHWESTERLY UPPER LEVEL FLOW WILL
CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL BRING
UNSTABLE...BUT DRY AND CONTINUED WARM CONDITIONS TO MOST OF THE
AREA. UNSTABLE CONDITIONS ARE EXPECTED TO MIX FAIRLY STRONG MID
LEVEL WINDS TO THE SURFACE DURING THE AFTERNOON HOURS. THERE WILL
BE A MINIMAL THREAT OF THUNDERSTORMS AS WELL INTO NEXT WEEK.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
     DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-EAST LOLO.

ID...NONE.
&&

SHORT TERM...MEAD
LONG TERM....VIA
AVIATION...RPN
Hazardous weather outlook, Jul 18, 9:52 AM MDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MISSOULA MT
952 AM MDT WED JUL 18 2007

IDZ005>010-MTZ001>007-043-191100-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
952 AM MDT WED JUL 18 2007 /852 AM PDT WED JUL 18 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF
WESTERN AND NORTHWESTERN MONTANA THIS AFTERNOON...PERSISTING INTO
THE LATE EVENING HOURS. GUSTY WINDS AND SMALL HAIL WILL BE
POSSIBLE WITH ANY STORM THAT DEVELOPS. A COUPLE OF THESE STORMS
COULD BECOME SEVERE. HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL REMAIN WELL ABOVE NORMAL. BREEZY WINDS IN THE
AFTERNOON MAY CREATE AREAS OF SMOKE THROUGH THE PERIOD ESPECIALLY
OVER THE CAMAS PRAIRIE AND OTHER VALLEY LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 18, 9:22 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
922 PM MDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             POLSON                  47.69N 114.16W
07/18/2007  M1.00 INCH       LAKE               MT   STORM CHASER

            UNSPECIFIED WIND DAMAGE AS WELL.

0805 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   TRAINED SPOTTER

            100FT TALL TREES LEANING OVER.

0805 PM     TORNADO          6 S POLSON              47.61N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.

0806 PM     NON-TSTM WND DMG 2 W POLSON              47.69N 114.21W
07/18/2007                   LAKE               MT   STORM CHASER

            16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.

0810 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  M60.00 MPH       LAKE               MT   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     POLSON                  47.69N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            OVER FLATHEAD LAKE.

0822 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            EVERGREEN TREES BLOWN DOWN.

0822 PM     TSTM WND GST     BIG ARM                 47.80N 114.29W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            TREES BLOWN OVER...UNSPECIFED SIZE.

0844 PM     TSTM WND GST     SOMERS                  48.08N 114.22W
07/18/2007  E70.00 MPH       FLATHEAD           MT   AMATEUR RADIO

0850 PM     NON-TSTM WND DMG LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
            BLOWN OVER...AS WELL AS A LOT OF FENCE.

0850 PM     FLOOD            LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
            HOUR.

0900 PM     TSTM WND DMG     BIGFORK                 48.06N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            6-8 INCH TREES BLOWN DOWN.

0903 PM     TSTM WND GST     LIBBY                   48.39N 115.56W
07/18/2007  E70.00 MPH       LINCOLN            MT   TRAINED SPOTTER

&&

STEGEMILLER
Local storm report, Jul 18, 10:16 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1016 PM MDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             POLSON                  47.69N 114.16W
07/18/2007  M1.00 INCH       LAKE               MT   STORM CHASER

            UNSPECIFIED WIND DAMAGE AS WELL.

0805 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   TRAINED SPOTTER

            100FT TALL TREES LEANING OVER.

0805 PM     TORNADO          6 S POLSON              47.61N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.

0806 PM     NON-TSTM WND DMG 2 W POLSON              47.69N 114.21W
07/18/2007                   LAKE               MT   STORM CHASER

            16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.

0810 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  M60.00 MPH       LAKE               MT   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     POLSON                  47.69N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            OVER FLATHEAD LAKE.

0822 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            EVERGREEN TREES BLOWN DOWN.

0822 PM     TSTM WND GST     BIG ARM                 47.80N 114.29W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            TREES BLOWN OVER...UNSPECIFED SIZE.

0844 PM     TSTM WND GST     SOMERS                  48.08N 114.22W
07/18/2007  E70.00 MPH       FLATHEAD           MT   AMATEUR RADIO

0850 PM     NON-TSTM WND DMG LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
            BLOWN OVER...AS WELL AS A LOT OF FENCE.

0850 PM     FLOOD            LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
            HOUR.

0900 PM     TSTM WND DMG     BIGFORK                 48.06N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            6-8 INCH TREES BLOWN DOWN.

0903 PM     TSTM WND GST     LIBBY                   48.39N 115.56W
07/18/2007  E70.00 MPH       LINCOLN            MT   TRAINED SPOTTER

0932 PM     HAIL             5 SW KALISPELL          48.14N 114.39W
07/18/2007  M0.50 INCH       FLATHEAD           MT   AMATEUR RADIO

1000 PM     TSTM WND DMG     KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            POWER IS OUT OVER ALL OF FLATHEAD COUNTY.

1010 PM     TSTM WND DMG     5 N BIGFORK             48.14N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            16-20 INCH DIAMETER TREES BLOWN DOWN.

&&

STEGEMILLER
Local storm report, Jul 18, 11:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1154 PM MDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             POLSON                  47.69N 114.16W
07/18/2007  M1.00 INCH       LAKE               MT   STORM CHASER

            UNSPECIFIED WIND DAMAGE AS WELL.

0805 PM     TORNADO          6 S POLSON              47.61N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.

0805 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   TRAINED SPOTTER

            100FT TALL TREES LEANING OVER.

0806 PM     NON-TSTM WND DMG 2 W POLSON              47.69N 114.21W
07/18/2007                   LAKE               MT   STORM CHASER

            16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.

0810 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  M60.00 MPH       LAKE               MT   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     POLSON                  47.69N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            OVER FLATHEAD LAKE.

0822 PM     TSTM WND GST     BIG ARM                 47.80N 114.29W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            TREES BLOWN OVER...UNSPECIFED SIZE.

0822 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            EVERGREEN TREES BLOWN DOWN.

0844 PM     TSTM WND GST     SOMERS                  48.08N 114.22W
07/18/2007  E70.00 MPH       FLATHEAD           MT   AMATEUR RADIO

0850 PM     FLASH FLOOD      LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
            HOUR.

0850 PM     NON-TSTM WND DMG LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
            BLOWN OVER...AS WELL AS A LOT OF FENCE.

0859 PM     TSTM WND GST     KALISPELL               48.20N 114.31W
07/18/2007  M68.00 MPH       FLATHEAD           MT   AMATEUR RADIO

            M68 MPH WIND GUST CAUSED ROOF DAMAGE TO THE OUTLAW INN IN
            KALISPELL. POWER IS OUT IN MOST SECTIONS OF THE CITY.

0900 PM     TSTM WND DMG     BIGFORK                 48.06N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            6-8 INCH TREES BLOWN DOWN.

0903 PM     TSTM WND GST     LIBBY                   48.39N 115.56W
07/18/2007  E70.00 MPH       LINCOLN            MT   TRAINED SPOTTER

0932 PM     HAIL             5 SW KALISPELL          48.14N 114.39W
07/18/2007  M0.50 INCH       FLATHEAD           MT   AMATEUR RADIO

0950 PM     HAIL             KALISPELL               48.20N 114.31W
07/18/2007  M0.88 INCH       FLATHEAD           MT   AMATEUR RADIO

            NICKEL SIZED HAIL REPORTED COVERING THE GROUND IN
            KALISPELL.

1000 PM     TSTM WND DMG     KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            POWER IS OUT OVER ALL OF FLATHEAD COUNTY.

1010 PM     TSTM WND DMG     5 N BIGFORK             48.14N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            16-20 INCH DIAMETER TREES BLOWN DOWN.

1100 PM     FLASH FLOOD      KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   AMATEUR RADIO

            MINOR STREET FLOODING REPORTED IN DOWNTOWN KALISPELL.

1130 PM     FLASH FLOOD      KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   AMATEUR RADIO

            SIGNIFICANT STREET FLOODING REPORTED IN KALISPELL.

&&

HENRY
Local storm report, Jul 18, 11:56 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1156 PM MDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             POLSON                  47.69N 114.16W
07/18/2007  M1.00 INCH       LAKE               MT   STORM CHASER

            UNSPECIFIED WIND DAMAGE AS WELL.

0805 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   TRAINED SPOTTER

            100FT TALL TREES LEANING OVER.

0805 PM     TORNADO          6 S POLSON              47.61N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.

0806 PM     TSTM WND DMG     2 W POLSON              47.69N 114.21W
07/18/2007                   LAKE               MT   STORM CHASER

            16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.

0810 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  M60.00 MPH       LAKE               MT   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     POLSON                  47.69N 114.16W
07/18/2007                   LAKE               MT   TRAINED SPOTTER

            OVER FLATHEAD LAKE.

0822 PM     TSTM WND GST     RONAN                   47.53N 114.10W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            EVERGREEN TREES BLOWN DOWN.

0822 PM     TSTM WND GST     BIG ARM                 47.80N 114.29W
07/18/2007  E60.00 MPH       LAKE               MT   AMATEUR RADIO

            TREES BLOWN OVER...UNSPECIFED SIZE.

0844 PM     TSTM WND GST     SOMERS                  48.08N 114.22W
07/18/2007  E70.00 MPH       FLATHEAD           MT   AMATEUR RADIO

0850 PM     NON-TSTM WND DMG LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
            BLOWN OVER...AS WELL AS A LOT OF FENCE.

0850 PM     FLASH FLOOD      LIBBY                   48.39N 115.56W
07/18/2007                   LINCOLN            MT   TRAINED SPOTTER

            URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
            HOUR.

0859 PM     TSTM WND GST     KALISPELL               48.20N 114.31W
07/18/2007  M68.00 MPH       FLATHEAD           MT   AMATEUR RADIO

            M68 MPH WIND GUST CAUSED ROOF DAMAGE TO THE OUTLAW INN IN
            KALISPELL. POWER IS OUT IN MOST SECTIONS OF THE CITY.

0900 PM     TSTM WND DMG     BIGFORK                 48.06N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            6-8 INCH TREES BLOWN DOWN.

0903 PM     TSTM WND GST     LIBBY                   48.39N 115.56W
07/18/2007  E70.00 MPH       LINCOLN            MT   TRAINED SPOTTER

0932 PM     HAIL             5 SW KALISPELL          48.14N 114.39W
07/18/2007  M0.50 INCH       FLATHEAD           MT   AMATEUR RADIO

0950 PM     HAIL             KALISPELL               48.20N 114.31W
07/18/2007  M0.88 INCH       FLATHEAD           MT   AMATEUR RADIO

            NICKEL SIZED HAIL REPORTED COVERING THE GROUND IN
            KALISPELL.

1000 PM     TSTM WND DMG     KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            POWER IS OUT OVER ALL OF FLATHEAD COUNTY.

1010 PM     TSTM WND DMG     5 N BIGFORK             48.14N 114.07W
07/18/2007                   FLATHEAD           MT   TRAINED SPOTTER

            16-20 INCH DIAMETER TREES BLOWN DOWN.

1100 PM     FLASH FLOOD      KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   AMATEUR RADIO

            MINOR STREET FLOODING REPORTED IN DOWNTOWN KALISPELL.

1130 PM     FLASH FLOOD      KALISPELL               48.20N 114.31W
07/18/2007                   FLATHEAD           MT   AMATEUR RADIO

            SIGNIFICANT STREET FLOODING REPORTED IN KALISPELL.

&&

HENRY

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:19 PM MDTSevere Thunderstorm WarningMSOMineral, Sanders56 min
Jul 18, 7:28 PM MDTSevere Thunderstorm WarningMSOSanders9 min
Jul 18, 7:32 PM MDTTornado WarningMSOLake, Sanders28 min
Jul 18, 7:59 PM MDTTornado WarningMSOLake46 min
Jul 18, 8:24 PM MDTSevere Thunderstorm WarningMSOFlathead51 min
Jul 18, 8:29 PM MDTSevere Thunderstorm WarningMSOLincoln46 min
Jul 18, 8:38 PM MDTTornado WarningMSOFlathead, Lake52 min
Jul 18, 9:08 PM MDTSevere Thunderstorm WarningMSOFlathead67 min
Jul 18, 9:10 PM MDTSevere Thunderstorm WarningMSOLincoln50 min
Jul 18, 9:23 PM MDTFlash Flood WarningMSOFlathead, Lincoln3 hr
Jul 18, 9:37 PM MDTSevere Thunderstorm WarningMSOSanders38 min
Jul 18, 10:07 PM MDTSevere Thunderstorm WarningMSOFlathead38 min
Jul 18, 11:18 PM MDTSevere Thunderstorm WarningMSOLincoln42 min
Jul 19, 1:43 AM MDTSevere Thunderstorm WarningMSOLincoln32 min
Jul 19, 4:28 AM MDTRed Flag WarningMSOBeaverhead, Deer Lodge, Granite, Jefferson, Madison, Powell and 1 more16 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.